# SDR SWAA2020042042238

- Difficulty date: March 8, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT DAMAGED ON THE AFT SIDE IN THE MIDDLE. / FABRICATED DOUBLER AND FILLER; INSTALLED PARTS REF SRM 53-10-15-2R-4
